# SDR CALA2024070101946

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 48,895 hours, 25,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR16 DOUBLE JOGGLE HOLE E HAS A CRACK INDICATION AT 7 O'' CLOCK IN FRAME LAYER.  REPAIRED RH FR16 DOUBLE JOGGLE AREA HOLE #E AND HOLE #F (ASSOCIA THE RH FR 16 UPPER DOUBLE JOGGLE HOLES #C #D #E.   ACCOMPLISH REPAIER PER HAECO REO-L25281 AIRCRAFT REACHES 32,619 TOTAL AIRCRAFT CYCLES. PERFORM REPEAT INS REV IR WITH NO DEVIATIONS. ACCOMPLISH INITIAL INSPECTION OF PECTION AT INTERVALS NOT EXCEED 6800 FLIGHT CYCLES THEREAFTER REOPEN LCQ U305510 29JUN24 FOR: CLOSED IN ERROR CLOSED IN ERROR "ACCOMPLISH INITIAL INSPECTION OF THE RH FR16 UPPER DOUBLE TOMC-APPROVAL FROM SC1ELBYC COMMENT JOGGLE HOLES #C, #D,
